Jump to content
helplinedonate
Sign in to follow this  
BillBRNC

Another Question

Recommended Posts

Just wondering, is there a point at which increasing the dosage actually ends up increasing the symptoms that had been taken care of by a lower dose? Is the test of how much is enough really just deciding when enough is enough to make life reasonably tolerable? I'm just wondering about this types of simple things right now. Thanks.

Share this post


Link to post
Share on other sites

Increasing Parkinson's symptoms: No

If you have developed dyskinesias: It's possible

I've been told that increasing the dosage of L-dopa beyond the therapeutic level has limited benefit. that is, doubling the dose that I get a beneficial response from will have minimal positive effect. I think it's best described as a point of diminishing returns. 

 

 

As I understand it.

        Ken

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×